# SDR SWAA2015112546437

- Difficulty date: November 14, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 35,009 hours, 20,375 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: IC0697
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN, CRACKED AT STAB STATION 184.7, 9" FWD OF STAB REAR SPAR.  REPAIRED SKIN IAW ACO & EA.
